# SDR JJBA20221026021

- Difficulty date: October 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frms 77-80 S3-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUSPECTED (5X) ON LH SKIN AROUND FASTENERS BTW FR77-80 BTW STR 3L-9L. SKIN REPAIRED WITH 5 BUSHINGS REPAIR.
